# SDR UHLA2012030900091

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 19,288 hours, 12,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Sheared
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT ARM.  TROUBLESHOT AND FOUND AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM SHEARED.  REMOVED AND REPLACED AFT SERVICE DOOR EMERGENCY SLIDE MECHANISM IAW EMB 170 MM 52-42-40.  OPS CHECK GOOD IAW AMM 52-42-4.
